# SDR DXTA2024092500641

- Difficulty date: September 22, 2024
- Submitted: September 25, 2024
- Operation: Air carrier
- Aircraft: N543QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0092
- System (JASC): 5297 · Door System Wiring
- Part: Pcb
- Condition: Faulted
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON ARRIVAL AT DESTINATION THE DOOR WOULD NOT OPEN. (THE RED RELEASE BUTTON WOULD NOT RELEASE) CALLED MX AND WAS ADVISED TO POWER DOWN THE AIRCRAFT. DOOR OPENED AFTER AIRCRAFT POWERED DOWN. CORRECTIVE ACTION: REMOVED PCB NC105 PN 7468101-20 SN 33666562-1 DUE TO CREW UNABLE TO OPEN MED DOOR. INSTALLED MODIFIED PCB PN 7497101-1 SN 0340 IAW AMM 24-60-40.
